# SDR DALA1050163705

- Difficulty date: November 15, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 35,899 hours, 15,631 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A83305
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FS 440-492, RBL23-29, DOOR THRESHOLD WEB CORRODED.  REPLACED WEB IAW SRM 51-40-02.
